# SDR 97ZZZX1986

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 2700 · Flight Control System
- Part: Pneu Drive Unit
- Part number: 126344171
- Condition: Fail Test
- Location: Diaphragm Assy
- Component: Alidsignal
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT FAILED FUNCTIONAL TEST.  FOUND DIAPHRAGM ASSY 886083-5 MISSING SPACER/SLEEVE P/N 113842-146.  SPRING RETAINER P/N 3166820-1 MISSING.  WRONG SPRING IN VALVE, SPRING P/N 3160871-1 IS NOT USED WITH VALVE 3290402-1.  SB 27-1014 NOT C/W.  SB 27-1042 PARTIALLY C/W.
